# SDR AALA201801099001

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 51,527 hours, 20,986 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 15A ROLLER SHADE EMERGENCY EXIT DOOR BROKEN. REPLACED ROLLER SHADE EMERGENCY EXIT DOOR IAW AMM 25-21-12.
